# SDR HALA2018092600259

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,606 hours, 3,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK CORROSION WAS FOUND ON THE FUSELAGE SKIN, P/N F5358948020000, AT FR 92 JUST FORWARD OF THE 313AL ACCESS DOOR. REMOVED DAMAGED AREA AND INSTALLED REPAIR FILLERS AND DOUBLER PER ER/A 571769-14.
